# SDR DHL2005746502

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT LT FUSELAGE SKIN STA 1233 BETWEEN STR 23L AND 24L (MARKED).  CUT OUT DAMAGE AREA FOUND OUT OF LIMITS DIM CUT OUT 1" BY 3/4" IAW B727 SRM 53-30-3 FIG 1.  FABBED DOUBLER REPAIR MAT USED 2024 T3 .063 PO NR 9002199 DIM 8" BY 6" IAW B727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 3.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER IAW 727 SRM 53-30-3 FIG 1.
